# SDR DALA2017052904325

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 78,731 hours, 60,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIN PULLED ON THE L1 PAX DOOR SLIDE.  R & R THE L1 PAX DOOR SLIDE IAW AMDS 2561-4964.
